# SDR C2XA07IA173

- Difficulty date: July 24, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 19,783 hours, 18,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2533, DURING POSTFLIGHT INSPECTION THE RIGHT HAND EMERGENCY EXIT MARKER LIGHT WAS FOUND TO BE INOP.  MAINTENANCE REMOVED AND REPLACED THE NUMBER FIVE EMERGENCY LIGHT INVERTER, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED.
